MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751LNAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751LNAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751LNAB
Medical Device Problem Codes Device Difficult to Program or Calibrate (1496); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 02/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer¿s mother reported via phone call that they were experiencing high blood glucose level.Blood glucose level at the time of the incident was 445 mg/dl.Customer declined to troubleshoot for high blood glucose.Customer stated that they went to bolus and the button did not respond only the back light was working.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Pump received with no button response at esc, act, up and down due to unlocked lcd keypad connector during visual inspection.Unable to perform operating currents, self test and displacement test due to no button response.No button error alarm during testing.

Brand Name
530G INSULIN PUMP MMT-751LNAB
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9675444
Report Number3004209178-2020-65448
Device Sequence Number2383198
Product Code OZO
UDI-Device Identifier00643169933187
UDI-Public(01)00643169933187
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751LNAB
Device Catalogue NumberMMT-751LNAB
Device Lot NumberA5751LNABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2020
Initial Date Received by Manufacturer 02/03/2020
Supplement Date Received by Manufacturer04/14/2020
Initial Report FDA Received Date02/06/2020
Supplement Report FDA Received Date04/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSVR, UNOMED INF SET
Outcome Attributed to Adverse Event Other;
Patient Age9 YR
Patient Weight43